# SDR REXA201200178

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9186
- Aircraft time: 8,711 hours, 6,118 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O OUT OF HOU, RETRACTED LANDING GEAR, GOT 3 UP, INDICATIONS, THEN NOSE GEAR DROPPED SLIGHTLY AND GOT AMBER NOSE GEAR INDICATION.  NOSE GEAR RETRACTED AGAIN WITH UP INDICATION.  THAT REPEATED ONCE MORE, AND THEN WE GOT A PROX SYS FAULT 1 STATUS MSG.  REMOVED AND REPLACED NLG DOWNLOCK ACTUATOR, OPS AND LEAKS CKD GOOD IAW CRJ-900 AMM 32-32-08.  OK FOR SVC.
